Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On medication for hypertension and cholesterol reduction. Hydrocele surgery suggested. Fatigue on light exertion

I am a BP patient under medication which includes medicine for cholestrol reduction for 13 years. Yesterday I checked my blood as I have to undergo hydrocoele surgery, result shows that my ESR is 25 & creatinine level is 1.7. I am 50. weighing 85 kilograms. I started exercising just one month back which include walking, cycling& swimming for almost an hour, 4-5 days a wk. Has this caused these readings? I have one more symtom which may be related to these medical readings. After waking up in the morning (or even after resting(lying down) for some time) I experience in my right foot(bottom) muscle & this will dissappear after walking few steps. Other symtom I had was, When I was on too much medication for BP(which I had to take initially to bring BP to control) my muscles(back & shoulder, Arm) used to have fatigue pain with even small exursions.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
thanks for your query.
your creatinine is slightly high.
though the exercise done by you will not cause this high level.
you need to have serum CPK-MM level and total serum CPK.
again you need to exclude anemia because anemia may cause this exertional fatiguability.
so please do your haemoglobin level checked.
and dont forget to check your BP on a regular basis. If not controlled properly you may have to add other medications to control it.
thank you.
wish you good health.
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor